Hey all, I had started seeing a GI doc not too long ago for the digestion issues I am having, primarily constant nausea, abdominal pain, and constipation. I had an endoscopy done, which was essentially normal, and need to go back for follow-up with him. One of the things he had brought up when I saw him the first time was the possibility of something called Narcotic Bowel Syndrome, due to the fact that I am on a narcotic and have been on various meds for several years. The nausea has been going on for a long time (almost constant since 2006), but the pain and constipation are a bit more recent (last year or so). At this point, I have lost way more weight than is healthy for me due to the trouble I have with eating. I am 5' 6.5" and today the scale shows 90 pounds. In December I was at 130 pounds and by May I was down to 115 pounds. Only now have the docs become concerned. I have been on one narcotic or another for the last couple years and am currently taking 2mg of Methadone Liquid, weaning down very slowly from 5mg. I tend to get really bad withdrawal symptoms, so that's why its going so slowly. The GI doc thinks that this Narcotic Bowel Syndrome may be causing the digestive problems, and I truly hope that is the case, since I am weaning completely off all narcotics. I am afraid of not having anything to treat the pain, but the narcotics weren't doing their job anyway. Have any of you heard of this syndrome? I had tried to do some research on this, but had difficulty coming up with any info, especially as to how to treat, other than going off narcotics completely and staying away from them. Most links take me back to the same study, which seemed to focus more on those with IBS who were taking narcotics for that condition. Have any of you developed digestive issues after being on narcotics? The nausea and the pain are particularly disturbing, definitely keeping me from getting anywhere near enough calories in a day. I have cut out junkfood and other bad stuff for the most part, but it continues to feel bad. I am waiting to see if going off the meds will help. Its weird, because every time I eat anything, I can't eat much and all I feel is pain. I don't feel hunger. I feel pain. And when my tummy gets gurgly, I can actually feel with my hand what feels like hard bubbles in my stomach that really hurt and don't go away unless I massage my stomach. But they come back. I've never had these kind of issues before (maybe some of the nausea, but not the rest). At times, I can also feel my heartbeat REALLY strongly in my stomach, and that sensation is very disturbing. Maybe its normal. I don't know. I just don't know anymore what is normal. I did do a search on here for digestion issues, but couldn't really find anything that really fit this topic.